# SDR 2018FA0000448

- Difficulty date: June 29, 2018
- Submitted: October 25, 2018
- Operation: General aviation
- Aircraft: N511SX
- Make and model: Cirrus SR20
- Aircraft serial: 2220
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 31026002
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INDUCTION SYSTEM AIR BOX THAT HOUSED THE AIR FILTER AND IS CONNECTED TO THE FUEL SERVO VIA THE INDUCTION TUBE WAS FOUND TO BE CRACKED/BROKEN NOT ONLY ALONG THE PLASTIC WELD BUT ALONG THE EDGE LEADING TO THE POINT THE INDUCTION TUBE CONNECTS.  THERE WAS ALSO PIECES MISSING THAT WERE AFT OF THE AIR FILTER.  AN INSPECTION WAS CONDUCTED OF THE INDUCTION TUBE, FUEL SERVO AND ENG CYLINDERS LOOKING FOR THE MISSING PIECES OF THE PLASTIC AIR BOX.  NONE WERE LOCATED AND ALL CYLINDERS APPEARED TO NOT BE HARMED AND ALL COMPRESSIONS WERE FOUND TO BE ACCEPTABLE.  IF THE PLASTIC PIECES WERE INGESTED INTO ENG THERE WERE NO APPARENT HARM DONE.
